Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Chronic idiopathic urticaria after repeated courses of keflex for UTI. Will this repeat with all UTI medicines?

Some 4 months ago & had a course of Keflex which cleared the urinary tract infection but 2 weeks later it returned so I took another course of Keflex which again cleared the infection but left me with a case of chronic idiopathic urticaria which is now being treated with 3 antihistamines.These have worked so far but now I have to wean myself off them without the itchy skin returning.Will I suffer the same problem if in future I take another drug for any urinary tract infection I may be infected with????Any advice much appreciated.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic. Thank you for your query.

Well, if this urticaria is caused by drug then it is not idiopathic. It doesnt have to recur if you use another antibiotic which isnt cephalosporine. There are various others which can be uses such as ciprofoxacine,nitrofurantoine or clotrimasole. Wish you good health. Regards
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor